# SDR RAIA201807150001

- Difficulty date: July 15, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 43,815 hours, 39,647 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indication Sys
- Condition: Intermittent
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TANK 1 FUEL INDICATION READING ERRONEOUS FUEL LOAD INTERMITTENT. FUEL INDICATION DEFERRED ON DMI 2840001. WILL SEND MORE INFORMATION WHEN AVAIABLE
